Return to home page
Searching: Muskingum library catalog
We are currently experiencing delivery delays for items requested from other institutions while transitioning to a new statewide delivery service. Please contact your library with questions or advice about alternative resources. Thank you for your patience!
  Previous Record Previous Item Next Item Next Record
  Reviews, Summaries, etc...
PERIODICAL/SERIAL
Title Pacific journal of mathematics.
Imprint [Carmel Valley, CA, etc.] : [Pacific Journal of Mathematics, etc.]


LocationMUSKINGUM MICROFILM
Library Hasv.1(1951)-v.9(1959)

LocationMUSKINGUM PERIODICALS
Library Hasv.10(1960)-v.156(1992),v.161(1993)-v.162(1994)


LocationMUSKINGUM MICROFILM
Library Hasv.1(1951)-v.9(1959)

LocationMUSKINGUM PERIODICALS
Library Hasv.10(1960)-v.156(1992),v.161(1993)-v.162(1994)

Subject Mathematics -- Periodicals.
Alt Name American Mathematical Society.
Institute for Numerical Analysis (U.S.)
Key Title Pac. j. math.
Add Title Journal of mathematics
Description volumes ; 26 cm
Frequency Monthly (except July and August), 1985-
Quarterly, 1951-65.
Monthly, 1966-1984.
Pub Date v. 1- Mar. 1951-
ISSN 0030-8730
OCLC # 1761678



If you experience difficulty accessing or navigating this content, please contact the OPAL Support Team